MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5152/iao.2022.21485

Медицинская библиотека · The journal of international advanced otology · 2022

Downbeat Nystagmus and Bilateral Sudden Hearing Loss by Suicidal Aspirin Intoxication.

Noh Heamin, Lee Dong-Han, Shin Jung Eun, Kim Chang-Hee

Клинический случайСтатьяПеревод в очереди

Аннотация

Ototoxic side effects such as sensorineural hearing loss and tinnitus can be caused by acute salicylate intoxication. Bilateral symmetric sensori- neural hearing loss involving all tested frequencies is a typical pattern of hearing loss in acute salicylate intoxication, which usually resolves within 2 or 3 days without any specific treatment for ototoxicity. Herein, we report a case of suicidal aspirin intoxication resulting in sudden bilateral hearing loss and vertigo. The patient exhibited spontaneous downbeat nystagmus, and the mechanism underlying this characteristic nystagmus is discussed.

Для цитирования: Noh Heamin, Lee Dong-Han, Shin Jung Eun, Kim Chang-Hee. Downbeat Nystagmus and Bilateral Sudden Hearing Loss by Suicidal Aspirin Intoxication.. The journal of international advanced otology. 2022. DOI: 10.5152/iao.2022.21485.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.